# SDR YENA20090306024

- Difficulty date: March 3, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 32,148 hours, 11,765 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 17722201
- Part serial: 0002106
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O TV SCREEN HAD 1 INCH WHITE BAND ACROSS MIDDLE OF SCREEN ON ALL CHANNELS 40 MINUTES INTO FLIGHT SMELLED ACRID ODOR FROM BACK OF SCREEN AREA.  TURNED CAMERA PWR SWITCH TO OFF AND SMELL DISSIPATED.  CABIN SURVEILLANCE SYSTEM - INOP.  PERFORMED INSPECTION OF LIVE TV CSS SYSTEM PER AMM 23-39-00.  OPERATED SYSTEM FOR ONE HOUR WITH NO INDICATIONS OF ANY ODOR.  F/O'S VDU HAD WHITE HORIZONTAL BAND ACROSS SCREEN.  INSPECTED CONNECTIONS TO VDU'S, PCU'S, AND SEB.  NO SIGNS OF ANY DAMAGE.  REMOVED AND REPLACED PILOT'S AND F/O'S VDU'S AND CSS SEB AS PRECAUTIONARY.  OPERATED SYSTEM FOR ANOTHER HOUR WITH NO INDICATIONS OF ANY MALFUNCTION.  OPS CHECK NORMAL PER AMM 23-39-00.
